# SDR IPXA2024081259225

- Difficulty date: July 17, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 41,380 hours, 20,807 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 113N11844
- Part serial: NSN
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: STR Z600, RH WING - T/E STIFFENER PN: 113N1184-4 EXFOLIATED.REMOVED STIFFENER EXFOLIATED P/N 113N1184-4 FROM RH WING TRAILING EDGE IAW SRM 51-40-02-0G-0.INSTALLED NEW STIFFENER AND ATTACHING PARTS WITH FASTENERS PN: BACB30NY6K11, BT: 0004279074; BACB30NN3K10, BT: 0004238863; BACB30VU8K11, BT: 0003906902; PN: BACC30M6, BT: 0004295539; PN: BACC30M10, BT: 0004202743, IAW SRM 51-40-02
